Tight upper tail bounds for cliques
Article first published online: 25 JUN 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Special Issue: Proceedings of the Fifteenth International Conference “Random Structures and Algorithms”
Volume 41, Issue 4, pages 469–487, December 2012
How to Cite
DeMarco, R. and Kahn, J. (2012), Tight upper tail bounds for cliques. Random Struct. Alg., 41: 469–487. doi: 10.1002/rsa.20440
- Issue published online: 24 OCT 2012
- Article first published online: 25 JUN 2012
- Manuscript Accepted: 3 APR 2012
- Manuscript Received: 31 AUG 2011
- U.S. Department of Homeland Security. Grant Number: 2007-ST-104-000006
- NSF. Grant Number: DMS0701175
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!